| Model Number |
7377 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
10/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter so personal information was not entered.No information was captured in section a4 as the customer's weight was not provided.
Event or Problem Description
An advocate called on behalf of the customer to report that the customer took 16 units of insulin.The customer was feeling weak and ate 2 bars of chocolate and felt same afterwards.The customer went to the physician's office where he obtained blood glucose readings of 83 mg/dl with the contour next meter and 52 mg/dl with the laboratory testing within 6 minutes.Even though, a low reading was obtained with the laboratory testing, the physician advised the customer to increase the insulin dosage based on meter's readings.There was no allegation of an adverse event.The advocate was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.Since the strip information was not provided, this report will be submitted under the meter information.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.The lot # of the contour next test strips associated with the event was not provided, therefore, an in-house testing could not be performed.A device history record was reviewed for the suspected contour next meter and no manufacturing anomalies were found.